Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 32, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 26, 2014, 2:29 PM CDT. It took effect at Apr 27, 2014, 1:00 PM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2014, 2:29 PM CDT (19:29 UTC)
- In effect from
- Apr 27, 2014, 1:00 PM CDT
- Expired
- Apr 29, 2014, 2:26 PM CDT
- In force
- 49 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
989 WHUS73 KGRB 261929 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 229 PM CDT SAT APR 26 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED ON SUNDAY... .WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION ON SUNDAY. EXPECT EAST WINDS TO INCREASE TO HAZARDOUS LEVELS BY MID DAY SUNDAY...AND CONTINUING INTO THE BEGINNING OF NEXT WEEK. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE ON MONDAY. WITH PROLONGED GUSTY WINDS...WAVE WILL BUILD ON SUNDAY THROUGH MONDAY...WITH 6 TO 10 FT WAVES FORECASTED BY MONDAY NEAR THE LAKE MICHIGAN NEARSHORE. LMZ521-522-541>543-270330- /O.NEW.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 229 PM CDT SAT APR 26 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 4 PM CDT TUESDAY. * WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY MID DAY ON SUNDAY. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY. * WAVES...BUILDING TO 6 TO 10 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 4 FT DUE TO EASTERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
095 WHUS73 KGRB 270124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 824 PM CDT SAT APR 26 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED ON SUNDAY... .WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION ON SUNDAY. EXPECT EAST WINDS TO INCREASE TO HAZARDOUS LEVELS BY MID DAY SUNDAY...AND CONTINUING INTO THE BEGINNING OF NEXT WEEK. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE ON MONDAY. WITH PROLONGED GUSTY WINDS... WAVE WILL BUILD ON SUNDAY THROUGH MONDAY...WITH 6 TO 10 FT WAVES FORECASTED BY MONDAY NEAR THE LAKE MICHIGAN NEARSHORE. LMZ521-522-541>543-270930- /O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 824 PM CDT SAT APR 26 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO 4 PM CDT TUESDAY... * WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY MID DAY ON SUNDAY. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY. * WAVES...BUILDING TO 6 TO 10 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 4 FT DUE TO EASTERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHUS73 KGRB 270949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CDT SUN APR 27 2014 ...GUSTY WINDS AND BUILDING WAVES TODAY... .WINDS AND WAVES ARE EXPECTED TO INCREASE AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE ON MONDAY. LMZ521-522-541>543-271800- /O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... * WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED BY AFTERNOON. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY. * WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 1 TO 3 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
221 WHUS73 KGRB 271514 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1014 AM CDT SUN APR 27 2014 ...GUSTY WINDS AND BUILDING WAVES EXPECTED... .WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE ON MONDAY. LMZ521-522-541>543-272315- /O.CON.KGRB.SC.Y.0032.140427T1800Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1014 AM CDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WINDS 15 TO 25 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE ON MONDAY. * WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 3 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
766 WHUS73 KGRB 272009 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 309 PM CDT SUN APR 27 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE LATER TONIGHT THROUGH TUESDAY AFTERNOON. LMZ521-522-541>543-280415- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 309 PM CDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
841 WHUS73 KGRB 280233 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 933 PM CDT SUN APR 27 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .WINDS AND WAVES WILL CONTINUE TO INCREASE...AS AN AREA OF LOW PRESSURE APPROACHES THE GREAT LAKES REGION. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE MONDAY THROUGH TUESDAY AFTERNOON. LMZ521-522-541>543-281045- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 933 PM CDT SUN APR 27 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE LATE TONIGHT THROUGH TUESDAY AFTERNOON. * WAVES...BUILDING TO 6 TO 8 FT BY MONDAY ON THE LAKE. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
265 WHUS73 KGRB 280931 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT MON APR 28 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE THIS AFTERNOON INTO TUESDAY MORNING. LMZ521-522-541>543-281745- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WINDS TO 30 KTS ARE EXPECTED THIS AFTERNOON... BACKING TO THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE THIS AFTERNOON INTO TUESDAY MORNING. * WAVES 6 TO 10 FEET ON LAKE MICHIGAN WILL SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ECKBERG
887 WHUS73 KGRB 281520 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1020 AM CDT MON APR 28 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE INTO TUESDAY MORNING. LMZ521-522-541>543-282330- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1020 AM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WIND INCREASING TO 30 KTS ARE EXPECTED...BACKING TO THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE INTO TUESDAY MORNING. * WAVES WILL BUILD TO 6 TO 9 FEET ON LAKE MICHIGAN BY TONIGHT...AND WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
652 WHUS73 KGRB 282030 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT MON APR 28 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE INTO TUESDAY MORNING. LMZ521-522-541>543-290430- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WIND TO 30 KTS ARE EXPECTED...BACKING TO THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE INTO TUESDAY MORNING. * WAVES WILL BUILD TO 6 TO 8 FEET ON LAKE MICHIGAN OVERNIGHT AND WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
678 WHUS73 KGRB 290301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1001 PM CDT MON APR 28 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH TUESDAY AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE INTO TUESDAY MORNING. LMZ521-522-541>543-291200- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1001 PM CDT MON APR 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...E WIND TO 30 KTS ARE EXPECTED...BACKING TO THE NORTHEAST TONIGHT. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE INTO TUESDAY MORNING. * WAVES WILL BUILD TO 6 TO 8 FEET ON LAKE MICHIGAN OVERNIGHT AND WILL SLOWLY SUBSIDE ON TUESDAY. WAVES ON THE BAY SHOULD REMAIN BETWEEN 2 TO 5 FT PARTLY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
273 WHUS73 KGRB 290959 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 459 AM CDT TUE APR 29 2014 ...GUSTY WINDS AND HIGH WAVES EXPECTED TODAY... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH THIS AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE. LMZ521-522-541>543-291800- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 459 AM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NE WINDS TO 30 KTS ARE EXPECTED. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE THIS MORNING. * WAVES OF 5 TO 8 FEET ON LAKE MICHIGAN WILL SLOWLY SUBSIDE TO 3 TO 5 FT. WAVES ON THE BAY WILL RANGE FROM 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
616 WHUS73 KGRB 291509 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CDT TUE APR 29 2014 ...BLUSTERY WINDS AND HIGH WAVES EXPECTED TODAY... .STRONG GUSTY EAST OR NORTHEAST WINDS WILL CONTINUE THROUGH THIS AFTERNOON...AS A LOW PRESSURE SYSTEM MEANDERS ACROSS THE CENTRAL UNITED STATES. SOME GUSTS TO AROUND GALE FORCE ARE POSSIBLE. LMZ521-522-541>543-292100- /O.CON.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1009 AM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NE WINDS 15 TO 25 KNOTS EXPECTED THIS AFTERNOON. A FEW GUSTS TO AROUND 35 KTS ARE POSSIBLE THIS MORNING. * WAVES OF 5 TO 8 FEET ON LAKE MICHIGAN WILL SLOWLY SUBSIDE TO 3 TO 5 FT. WAVES ON THE BAY WILL RANGE FROM 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
338 WHUS73 KGRB 291926 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CDT TUE APR 29 2014 ...WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA... LMZ521-522-541>543-292030- /O.CAN.KGRB.SC.Y.0032.000000T0000Z-140429T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 226 PM CDT TUE APR 29 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 12:26 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 26, 12:26 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1226 PM CDT SAT APR 26 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 357 AM CDT SAT APR 26 2014 SURFACE TROUGH FROM UPPER MICHIGAN TO WESTERN NEW YORK WAS STILL PRODUCING SOME CLOUDINESS OVER NORTHERN WISCONSIN EARLY THIS MORNING. A FEW SNOW FLURRIES ARE POSSIBLE UNTIL SUNRISE IN THE FAR NORTH. THE CLOUDS SHOULD MIX OUT AND DISSIPATE LATER TODAY AS DRIER AIR ARRIVES FROM THE THE BIG ANTICYCLONE CENTERED OVER HUDSON/S BAY. THE BIG HIGH WILL TRY TO KEEP COOL AND DRY WEATHER ACROSS OUR AREA THROUGH SUNDAY MORNING...WITH SOME LIGHT OVER RUNNING RAIN ARRIVING FROM THE SOUTHWEST DURING THE AFTERNOON. HOW MUCH PROGRESS IT MAKES TO THE NORTHEAST IS UNCERTAIN. IT IS POSSIBLE THAT THE NORTHEAST THIRD OR HALF OF THE FORECAST AREA STAYS DRY THROUGH SUNDAY EVENING. TEMPERATURES SHOULD BE AROUND 10 DEGREES BELOW NORMAL DURING THE DAY AND AROUND 5 DEGREES BELOW NORMAL AT NIGHT. WINDS WILL BECOME QUITE BREEZY SUNDAY AFTERNOON AS THE PRESSURE GRADIENT INCREASES AS THE SURFACE LOW APPROACHES FROM THE CENTRAL PLAINS WHILE THE HUDSON BAY HIGH REMAINS NEARLY STATIONARY. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 357 AM CDT SAT APR 26 2014 MEAN FLOW TO REMAIN BLOCKY THRU ALL OF NEXT WEEK WITH UPR RDGS OVER BOTH THE WEST AND EAST COASTS...AND A CLOSED UPR LOW SLOWLY MIGRATING E-NE FROM THE CNTRL CONUS TO THE GREAT LAKES. THIS UPR LOW WL PLAGUE NE WI THRU THE ENTIRE EXTENDED FCST...BRINGING CLDY/ COOL/DAMP CONDITIONS. SEVERAL BOUTS OF MODERATE TO HEAVY RAINFALL ARE POSSIBLE AS GULF AND EVEN SOME ATLANTIC MOISTURE GET WRAPPED AROUND THE UPR LOW. MAX TEMPS TO BE HINDERED BY ALL THE CLOUDS/ PCPN...THUS BELOW NORMAL READINGS ARE EXPECTED. FINALLY...A BLUSTERY STRETCH OF WEATHER WL OCCUR EARLY NEXT WEEK BETWEEN A HUDSON BAY HI AND THE APPROACHING SFC LOW. THE NEARLY VERTICALLY STACKED SYSTEM TO ESSENTIALLY CRAWL ACROSS THE CNTRL PLAINS SUNDAY NGT INTO MON WITH AN ACTIVE WRMFNT DRAPED FROM THE MIDWEST E-SE TO THE OHIO RIVER VALLEY. THE GULF WL BE WIDE OPEN WITH THIS MOISTURE OVERRUNNING THE WRMFNT WITH ISEN LIFT/WEAK FRONTOGENETICAL FORCING MOVING INTO WI. THE LAST OF THE DRY AIR ACROSS FAR NE WI WL FINALLY GIVE WAY TO THE ADVANCING SURGE OF MOISTURE SUNDAY NGT WITH RAIN BECOMING MORE PREVALENT ACROSS THE FCST AREA ON MON...ESPECIALLY OVER CNTRL AND E-CNTRL WI. A STILL E-NE WIND BETWEEN THE STRONG HUDSON BAY SFC HI AND THE SFC LOW OVER THE CNTRL PLAINS COULD BRING GUSTS OF 30 TO 40 MPH AT TIMES. THE SYSTEM REACHES THE MIDWEST DURING THE MON NGT/TUE TIME FRAME WITH THE WRMFNT LIFTED NORTH TOWARD THE WI/IL BORDER. GULF MOISTURE WL CONT TO BE LIFTED OVER THE WRMFNT ALONG WITH SEVERAL SHORTWAVES ROTATING AROUND THE CLOSED UPR LOW. THE ATMOSPHERE ACROSS NRN WI TO FINALLY BECOME SATURATED ENUF BY TUE TO BRING LIKELY POPS TO THAT PART OF THE STATE. HIGHEST POPS WL CONT TO BE PLACED OVER CNTRL/E-CNTRL WI WHICH WL BE CLOSER IN PROXIMITY TO THE WRMFNT. TEMPS AT THE SFC AND ALOFT APPEAR WARM ENUF TO HAVE THE PCPN ACROSS THE NORTH FALL AS ALL RAIN...ALTHO SOME FLAKES OF SNOW CANNOT BE RULED OUT. MDL AGREEMENT SLIPS A BIT TUE NGT INTO WED AS SOME MDLS BEGIN TO LIFT THE SYSTEM INTO THE GREAT LAKES...WHILE OTHER MDLS KEEP THE SYSTEM OVER THE MIDWEST. MAIN IMPACT WOULD BE WIND DIRECTION... SINCE PCPN CHCS WOULD REMAIN HI DUE TO THE CYCLONIC FLOW OVER THE REGION AND ADDITIONAL SHORTWAVES STILL ROTATING AROUND THE UPR LOW. THIS PESKY SYSTEM DOES FINALLY REACH THE GREAT LAKES WED NGT AND SIMPLY SPINS AROUND WITH NO PLACE TO GO THRU THU DUE TO THE CONTINUOUS UPR RDG OFF OF THE EAST COAST. ONLY DIFFERENCE HERE IS THAT COOLER AIR ALOFT WL BEGIN TO WRAP INTO THE SYSTEM AND MAY ALLOW FOR THE PCPN TO BECOME A RAIN/SNOW MIX OVER N-CNTRL WI WED NGT. ANY MIXED PCPN WOULD TRANSITION BACK TO RAIN ON THU AS TEMPS WARM BACK UP INTO THE 40S. BY THE END OF THE WORK WEEK...THE SYSTEM TO FINALLY PULL NE TOWARD SE ONTARIO...BUT JUST THE SCOPE OF THE SYSTEM WL LEAVE A COOL/ CYCLONIC FLOW OVER NE WI WITH ADDITIONAL PCPN CHCS NECESSARY. NEEDLESS TO SAY...THERE ARE NOT MANY NICE THINGS YOU CAN SAY ABOUT NEXT WEEK'S WEATHER. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1225 PM CDT SAT APR 26 2014 SCATTERED TO BROKEN MVFR CLOUDS ACROSS THE NORTHEAST HALF OF WISCONSIN WILL LIFT TO MVFR BY MIDDAY...BUT WILL TAKE UNTIL MID TO LATE AFTERNOON TO DISSIPATE. MID AND HIGH CLOUDS WILL THEN ARRIVE LATER THIS AFTERNOON AND LOWER THROUGH THE EVENING AHEAD OF THE NEXT STORM SYSTEM. MODELS TRY TO BRING LIGHT RAIN INTO CENTRAL WISCONSIN AFTER MIDNIGHT TONIGHT...BUT THINKING DRY EAST FLOW WILL DELAY THIS ARRIVAL OF PRECIP UNTIL AT LEAST SUNDAY MORNING. UNCERTAINTY IS HIGH ENOUGH TO JUST INDICATE VCSH IN THE TAFS FOR NOW. CEILINGS AND VISIBILITIES SHOULD REMAIN RELATIVELY HIGH EVEN IF LIGHT RAIN DOES MOVE IN. BETTER CHANCES OF LIGHT RAIN WILL OCCUR SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......KALLAS AVIATION.......MPC
Hazardous weather outlook, Apr 26, 4:31 AM CDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CDT SAT APR 26 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-270945- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 431 AM CDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PROLONGED PERIOD OF UNSETTLED WEATHER IS EXPECTED FOR MUCH OF NEXT WEEK. WHILE TRYING TO DETERMINE EXACT RAINFALL AMOUNTS THIS FAR OUT IS DIFFICULT...ANY RAINFALL OF CONSEQUENCE MAY RAISE RIVER OR STREAM LEVELS TO NEAR BANKFULL. PEOPLE LIVING IN LOW-LYING AREAS OR NEAR RIVERS AND STREAMS...SHOULD KEEP ABREAST TO LATER FORECASTS AND THE POTENTIAL FOR MINOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-270945- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 431 AM CDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT SHIFTING ICE COULD BECOME A NAVIGATIONAL HAZARD ON THE BAY THIS AFTERNOON AND TONIGHT AS WINDS SHIFT TO THE NORTHEAST AND PUSH THE ICE TOWARDS THE WEST SHORE OF THE BAY AND POSSIBLY TOWARDS THE GREEN BAY HARBOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG EAST TO NORTHEAST WINDS MAY CAUSE ICE TO PILE UP IN MARINAS ON THE WEST SHORE OF THE BAY AND POSSIBLY APPROACH BUILDINGS NEAR THE SHORE. IN ADDITION...INCREASING EAST WINDS MAY BRING GALE FORCE GUSTS TO THE NEARSHORE WATERS OF LAKE MICHIGAN ON MONDAY AND TUESDAY. RDM/AK
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.